It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Tricor
Jun 10, 2002
for the record. my total was 175 or so. took lipitor and lowered it to 165 but got the usual muscle pain and weakness coupled with general malaise or fatigue. stopped that and all was fine. adjusted my diet, eating less "junk", cut the caffeine entirely. total went to a whopping 348. well,ok, i guess diet and exercise aint going to work for me so i tell them no statins and ive now been on tricor for ~3 weeks and can truthfully say i feel no side effects. maybe a little fatigue in the legs at times of strenuous exertion, maybe a minor headache or two. this coming from someone who'd really rather not take anything and work it out naturally.

fyi

m
Re: Tricor
Jun 10, 2002
Lipid1..I am a little confused as to why you were on Lipitor or any other med. if your total was only 175? I don't know what your other numbers were, like LDL, HDL and Trigs. so if U could explain this it might help. Do U have a strong family history of heart problems or do U have diabetes, just trying to figure out why the meds. to begin with. I hope the Tricor works for you without any of the side effects. I wish you luck in getting those numbers down. JJ





All times are GMT -7. The time now is 10:39 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!